# SDR CALA2015091400754

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 48,524 hours, 15,737 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091700942
- Part serial: 99054976
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS INBD DU FAILED.  REPLACED CAPTAINS INBD DU IAW MM 31-62-11.  ACCOMPLISHED OPERATIONS TEST IAW MM 31-62-00-210-801.  OPERATES NORMAL.
